# SDR SWAA2014081430852

- Difficulty date: July 29, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 520+5.5 INCHES STRINGER 21L.  REPAIRED FRAME IAW SRM.
